EconPapers    
Economics at your fingertips  
 

Asymptotic filtering for finite state Markov chains

Rafail Khasminskii and Ofer Zeitouni

Stochastic Processes and their Applications, 1996, vol. 63, issue 1, 1-10

Abstract: Asymptotic formulae for the optimal filtering error for finite state space Markov chains observed in independent noise are presented. Asymptotically optimal simple filters, which do not depend on the transition rates of the chain, are also presented.

Keywords: Nonlinear; filtering; Hypothesis; testing; Markov; chains (search for similar items in EconPapers)
Date: 1996
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(96)00060-9
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:63:y:1996:i:1:p:1-10

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:63:y:1996:i:1:p:1-10